# SDR DALA1243929260

- Difficulty date: August 4, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 38,264 hours, 19,256 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S00201707ST6511
- Condition: Gouged
- Location: Bs 313-332
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 313-332 RT OTBD SEAT TRACK GOUGED AND SCRATCHED AT LUGS.  REPAIRED PER SRM 53-40-01 FIG 6 VOL 1.
